Finite lattices of preradicals and finite representation type rings

Rogelio Fernández-Alonso, Dolors Herbera

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2017, Hacettepe University. All rights reserved. In this paper we study some classes of rings which have a finite lattice of preradicals. We characterize commutative rings with this condition as finite representation type rings, i.e., artinian principal ideal rings. In general, it is easy to see that the lattice of preradicals of a left pure semisimple ring is a set, but it may be infinite. In fact, for a finite dimensional path algebra Λ over an algebraically closed field we prove that Λ-pr is finite if and only if its quiver is a disjoint union of finite quivers of type An; hence there are path algebras of finite representation type such that its lattice of preradicals is an infinite set. As an example, we describe the lattice of preradicals over Λ = kQ when Q is of type An and it has the canonical orientation.
Original languageEnglish
Pages (from-to)103-120
JournalInternational Electronic Journal of Algebra
Volume21
Publication statusPublished - 1 Jan 2017

Keywords

  • Finite lattice
  • Finite representation type
  • Preradical

Fingerprint Dive into the research topics of 'Finite lattices of preradicals and finite representation type rings'. Together they form a unique fingerprint.

Cite this